, Volume 1, Issue 4, pp 311-351

Curves on Quasi-Schemes

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


This paper concerns curves on noncommutative schemes, hereafter called quasi-schemes. Aquasi-scheme X is identified with the category \(Mod{\text{ }}X\) ofquasi-coherent sheaves on it. Let X be a quasi-scheme having a regularly embeddedhypersurface Y. Let C be a curve on X which is in ‘good position’ withrespect to Y (see Definition 5.1) – this definition includes a requirement that Xbe far from commutative in a certain sense. Then C is isomorphic to \(\mathbb{V}_n^1 \) , where n is the number of points of intersection of Cwith Y. Here \(\mathbb{V}_n^1 \) , or rather \(Mod{\text{ }}\mathbb{V}_n^1 \) , is the quotient category \(GrModk[x_1 , \ldots ,x_n ]/\{ {\text{K}}\dim \leqslant n - 2\} {\text{ of }}\mathbb{Z}^n \) -graded modules over the commutative polynomial ring, modulo the subcategory ofmodules having Krull dimension ≤ n − 2. This is a hereditary category whichbehaves rather like \(Mod\mathbb{P}^1 \) , the category of quasi-coherentsheaves on \(\mathbb{P}^1 \) .